# SDR MALA954679

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 28702502
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3046 - ON CLIMB-OUT FROM DTW, THE CAPTAINS ALTIMETER BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE CAPTAINS ALTIMETER AND PURGED THE NR 1 AND NR 2 STATIC SYSTEMS.  ALL SYSTEMS OPERATED SATISFACTORILY. (M)
